# SDR CALA9701447

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Cracked
- Location: Lt Elev Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR CONTROL TAB SKIN LEADING EDGE CRACKED 1.5 INCH JUST ABOVE NUMBER 2 HINGE FROM INBOARD.  REMOVED AND REPLACED TAB PER MM 27-30-0.
